RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2002, том 9, номер 3, страницы 465–477 (Mi jmag309)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Almost periodic functions in finite-dimensional space with the spectrum in a cone

S. Favorov, O. Udodova

Department of Mechanics and Mathematics, V. N. Karazin National University, 4 Svobody Sq., Kharkov, 61077, Ukraine

Аннотация: We prove that an almost periodic function in finite-dimensional space extends to a holomorphic bounded function in a tube domain with a cone in the base if and only if the spectrum belongs to the conjugate cone. We also prove that an almost periodic function in finite-dimensional space has the bounded spectrum if and only if it extends to an entire function of exponential type.

Полный текст: PDF файл (248 kB)
Полный текст: http:/.../abstract.php?uid=m09-0465e

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 04.01.2002
Язык публикации: английский

Образец цитирования: S. Favorov, O. Udodova, “Almost periodic functions in finite-dimensional space with the spectrum in a cone”, Матем. физ., анал., геом., 9:3 (2002), 465–477

Цитирование в формате AMSBIB
\RBibitem{FavUdo02}
\by S.~Favorov, O.~Udodova
\paper Almost periodic functions in finite-dimensional space with the spectrum in a cone
\jour Матем. физ., анал., геом.
\yr 2002
\vol 9
\issue 3
\pages 465--477
\mathnet{http://mi.mathnet.ru/jmag309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1949802}
\zmath{https://zbmath.org/?q=an:1093.32001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag309
  • http://mi.mathnet.ru/rus/jmag/v9/i3/p465

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. S. Yu. Favorov, N. Girya, “A multidimensional version of Levin's secular constant theorem and its applications”, Журн. матем. физ., анал., геом., 3:3 (2007), 365–377  mathnet  mathscinet  zmath
  • Просмотров:
    Эта страница:67
    Полный текст:24

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019